File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Two distance preservers of generalized numerical radii

TitleTwo distance preservers of generalized numerical radii
Authors
Issue Date2014
Citation
Linear and Multilinear Algebra, 2014, v. 62, p. 674-682 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/198024
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_US
dc.contributor.authorCHAN, Ken_US
dc.date.accessioned2014-06-25T02:41:28Z-
dc.date.available2014-06-25T02:41:28Z-
dc.date.issued2014en_US
dc.identifier.citationLinear and Multilinear Algebra, 2014, v. 62, p. 674-682en_US
dc.identifier.urihttp://hdl.handle.net/10722/198024-
dc.languageengen_US
dc.relation.ispartofLinear and Multilinear Algebraen_US
dc.titleTwo distance preservers of generalized numerical radiien_US
dc.typeArticleen_US
dc.identifier.emailChan, JT: jtchan@hkucc.hku.hken_US
dc.identifier.authorityChan, JT=rp00663en_US
dc.identifier.doi10.1080/03081087.2013.784284en_US
dc.identifier.hkuros229347en_US
dc.identifier.volume62en_US
dc.identifier.spage674en_US
dc.identifier.epage682en_US
dc.identifier.isiWOS:000334080600011-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats